Alert archive / Indiana / River Flood Warnings in 2017

River Flood Warning 74, NWS Northern Indiana

May 25, 2017Wells County, Indiana

NWS Northern Indiana issued this river flood warning at May 25, 2017, 6:16 AM EDT for Wells County, Indiana. It was in force for 45 hr.

The area

The outline as issued.

The facts

Issued
May 25, 2017, 6:16 AM EDT (10:16 UTC)
Expired
May 27, 2017, 2:51 AM EDT
In force
45 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
Minor

County Wells County, IN

The radar

The Northern Indiana radar (KIWX), 71 km from the middle of the area, began a volume at 10:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wabash River at Bluffton (BLFI3). The gauge peaked at 11.26 ft at May 25, 2017, 8:00 AM EDT.

actionminormoderate5101505/2505/2605/2705/28
Action stage
7 ft
Minor stage
10 ft
Moderate stage
14 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03323000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

157 
WGUS43 KIWX 251016
FLWIWX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Northern Indiana
616 AM EDT Thu May 25 2017

...The National Weather Service in Northern Indiana has issued a 
Flood Warning for the following rivers...

  Wabash River near Bluffton affecting Wells County
  Eel River at North Manchester affecting Cass...Kosciusko...Miami...
  Wabash and Whitley Counties
  Maumee River at Fort Wayne affecting Allen and Paulding Counties
  Saint Marys River near Decatur affecting Adams...Allen and Van Wert 
  Counties
  Saint Marys River at Muldoon Bridge affecting Allen County
  Spy Run Creek at Spy Run affecting Allen County

.Heavy rainfall from yesterday afternoon through last night has led to minor
river flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC003-251520-
/O.NEW.KIWX.FL.W.0073.170525T1016Z-170525T1520Z/
/SPYI3.2.ER.000000T0000Z.170525T0900Z.170525T0920Z.NO/
616 AM EDT Thu May 25 2017

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Spy Run Creek at Spy Run
* during this morning.
* At 5 AM Thursday the stage was 12.3 feet and steady.
* Flood stage is 11.0 feet.
* Forecast...The river will fall below flood stage around  5 AM 
  Thursday May 25.
* At 12.0 feet...Roads nearest the creek flood and transfer of 
  property to higher ground becomes necessary with evacuations 
  possible.
* This crest compares to a previous crest of 12.3 feet which occurred 
  on Apr 3 2014.

&&

LAT...LON


$$

INC179-261016-
/O.NEW.KIWX.FL.W.0074.170525T1016Z-170527T0651Z/
/BLFI3.1.ER.170525T0640Z.170525T1800Z.170526T0651Z.NO/
616 AM EDT Thu May 25 2017

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Wabash River near Bluffton
* until late Friday night.
* At 6 AM Thursday the stage was 11.1 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to crest near 11.2 feet around  2 PM
  Thursday May 25 and fall below flood stage around  2 AM Friday May 
  26.
* At 11.0 feet...River Road at Bluffton begins to flood.
* This crest compares to a previous crest of 10.9 feet which occurred 
  on Apr 19 2013.

&&

LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
      4069 8511                       

$$

INC017-085-103-169-183-261015-
/O.NEW.KIWX.FL.W.0075.170525T1704Z-170528T0200Z/
/NMCI3.1.ER.170525T1704Z.170526T0600Z.170527T0200Z.NO/
616 AM EDT Thu May 25 2017

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Eel River at North Manchester
* from this afternoon to Saturday evening.
* At 5 AM Thursday the stage was 7.6 feet and rising.
* Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise above flood stage Thursday afternoon
  and crest near 10.2 feet around  2 AM Friday May 26 and fall below 
  flood stage around 10 PM Friday May 26.
* At 10.0 feet...Flood waters near lumber company and trailer court 
  on South Mill Street.
* This crest compares to a previous crest of 10.4 feet which occurred 
  on Dec 29 2015.

&&

LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
      4087 8599 4072 8631             

$$

INC003-OHC125-261015-
/O.NEW.KIWX.FL.W.0076.170525T1016Z-170527T1000Z/
/FTWI3.1.ER.170525T0910Z.170526T0000Z.170526T1000Z.NO/
616 AM EDT Thu May 25 2017

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Maumee River at Fort Wayne
* until Saturday morning.
* At 6 AM Thursday the stage was 17.5 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will rise to crest near 17.9 feet around  8 PM
  Thursday May 25 and fall below flood stage around  6 AM Friday May 
  26.
* At 18.0 feet...The lowest unprotected city streets begin to flood. 
  A few residents of River Haven are affected by high water.
* This crest compares to a previous crest of 18.0 feet which occurred 
  on Dec 30 2015.

&&

LAT...LON 4107 8513 4110 8511 4110 8505 4113 8495
      4111 8492 4106 8503             

$$

INC001-003-OHC161-261015-
/O.NEW.KIWX.FL.W.0077.170525T1016Z-170527T0000Z/
/DCRI3.1.ER.170525T0807Z.170525T1800Z.170526T0000Z.NO/
616 AM EDT Thu May 25 2017

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Saint Marys River near Decatur
* until Friday evening.
* At 6 AM Thursday the stage was 17.7 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will rise to crest near 18.0 feet around  2 PM
  Thursday May 25 and fall below flood stage around  8 PM Thursday 
  May 25.
* At 18.5 feet...County Road 225 North...just north of Pleasant Mills
  Indiana is closed by flood water. Low land areas of Kekionga Park 
  on the southeast side of Decatur begin flooding. Flooding is 
  limited to farm land in Pleasant Mills Indiana and Wilshire Ohio.
* This crest compares to a previous crest of 18.2 feet which occurred 
  on Jan 18 2012.

&&

LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494


$$

INC003-261015-
/O.NEW.KIWX.FL.W.0078.170525T1800Z-170526T1800Z/
/SASI3.1.ER.170525T1800Z.170525T1800Z.170525T1800Z.NO/
616 AM EDT Thu May 25 2017

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Saint Marys River at Muldoon Bridge
* from this afternoon to Friday afternoon.
* At 5 AM Thursday the stage was 11.8 feet and rising.
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to rise to near flood stage around
  2 PM Thursday May 25.
* At 14.0 feet...Flooding occurs in parks and low farmland throughout
  southern Allen County. The City of Fort Wayne starts 24 hour flood 
  fighting procedures.
* This crest compares to a previous crest of 14.2 feet which occurred 
  on Dec 29 2015.

&&

LAT...LON 4104 8518 4109 8516 4109 8512 4104 8514
      4094 8504 4093 8506             

$$
3 follow-up statements
006 
WGUS83 KIWX 251538
FLSIWX


Flood Statement
National Weather Service Northern Indiana
1138 AM EDT Thu May 25 2017

...The Flood Warning is cancelled for the following rivers...
 
  Spy Run Creek at Spy Run affecting Allen County
 
...The Flood Warning has been extended for the following rivers...
 
  Wabash River near Bluffton affecting Wells County 
  Maumee River at Fort Wayne affecting Allen and Paulding Counties 
  Saint Marys River near Decatur affecting Adams...Allen and Van Wert 
  Counties 
  Saint Marys River at Muldoon Bridge affecting Allen County 
 
...The Flood Warning continues for the following rivers... 

  North Branch Elkhart River at Cosperville affecting Noble County 
 
.Rises on area rivers occurred and continue to occur is some spots as a result of recent rainfall. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC179-261538-
/O.EXT.KIWX.FL.W.0074.000000T0000Z-170527T0215Z/
/BLFI3.1.ER.170525T0640Z.170525T1230Z.170526T0215Z.NO/
1138 AM EDT Thu May 25 2017

 The Flood Warning has been extended for
  The Wabash River near Bluffton
* until Friday evening.
* At 11 AM Thursday the stage was 11.2 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will fall below the 10.0 foot flood stage 
  around 10 PM Thursday May 25.
* At 11.0 feet...River Road at Bluffton begins to flood.

&&

LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
      4069 8511                       

$$

INC003-OHC125-261538-
/O.EXT.KIWX.FL.W.0076.000000T0000Z-170527T2304Z/
/FTWI3.1.ER.170525T0910Z.170526T0000Z.170526T2304Z.NO/
1138 AM EDT Thu May 25 2017

 The Flood Warning has been extended for
  The Maumee River at Fort Wayne
* until Saturday evening.
* At 11 AM Thursday the stage was 18.5 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will rise to a crest near 19.0 feet around  2 
  AM Friday May 26 and fall below flood stage around  7 PM Friday May
  26.
* At 19.0 feet...The city of Fort Wayne launches 24-hour flood fight.

&&

LAT...LON 4107 8513 4110 8511 4110 8505 4113 8495
      4111 8492 4106 8503             

$$

INC001-003-OHC161-261537-
/O.EXT.KIWX.FL.W.0077.000000T0000Z-170527T1500Z/
/DCRI3.1.ER.170525T0807Z.170526T0000Z.170526T1500Z.NO/
1138 AM EDT Thu May 25 2017

 The Flood Warning has been extended for
  The Saint Marys River near Decatur
* until Saturday morning.
* At 11 AM Thursday the stage was 19.1 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will rise to a crest near 19.5 feet around  8 
  PM Thursday May 25 and fall below flood stage around 11 AM Friday 
  May 26.
* At 19.5 feet...Flooding expands into more farm land in the Decatur 
  area. Flood waters approach Piqua Road...US 224...Ohio State Route 
  49 and Indiana 101 just north of Pleasant Mills. Flood water begins
  to cross Ohio highway 49 north of Wilshire, Ohio.

&&

LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494


$$

INC003-261537-
/O.EXT.KIWX.FL.W.0078.170526T0600Z-170527T0600Z/
/SASI3.1.ER.170526T0600Z.170526T0600Z.170526T0600Z.NO/
1138 AM EDT Thu May 25 2017

 The Flood Warning has been extended for
  The Saint Marys River at Muldoon Bridge
* from late tonight to late Friday night.
* At 10 AM Thursday the stage was 12.4 feet and rising.
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river will rise to near flood stage around  2 AM 
  Friday May 26.
* At 14.0 feet...Flooding occurs in parks and low farmland throughout
  southern Allen County. The City of Fort Wayne starts 24 hour flood 
  fighting procedures.

&&

LAT...LON 4104 8518 4109 8516 4109 8512 4104 8514
      4094 8504 4093 8506             

$$

INC113-261537-
/O.CON.KIWX.FL.W.0071.000000T0000Z-000000T0000Z/
/CPEI3.1.ER.170521T0845Z.170526T1200Z.000000T0000Z.UU/
1138 AM EDT Thu May 25 2017

The Flood Warning continues for
  The North Branch Elkhart River at Cosperville
* until further notice.
* At 10 AM Thursday the stage was 6.5 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will rise to a crest near 6.7 feet around  8 
  AM Friday May 26 and begin falling.
* At 6.5 feet...Water begins to flood houses on Waldron Lake Drive.

&&

LAT...LON 4150 8570 4152 8568 4149 8559 4150 8544
      4149 8543 4144 8555             

$$

INC003-251608-
/O.CAN.KIWX.FL.W.0073.000000T0000Z-170526T0512Z/
/SPYI3.2.ER.000000T0000Z.170525T1015Z.170525T1356Z.NO/
1138 AM EDT Thu May 25 2017

The Flood Warning is cancelled for
  The Spy Run Creek at Spy Run
* At 11 AM Thursday the stage was 10.1 feet
* Flood stage is 11.0 feet.
* The river fell below flood stage Thursday morning.
* Forecast...The river will fall to near 9.5 feet around 12 PM 
  Thursday May 25.
* This crest compares to a previous crest of 10.3 feet which occurred 
  on Jul 27 2006.

&&

LAT...LON


$$
754 
WGUS83 KIWX 260140
FLSIWX


Flood Statement
National Weather Service Northern Indiana
940 PM EDT Thu May 25 2017

...The Flood Warning has been extended for the following rivers...
 
  Wabash River near Bluffton affecting Wells County 
  Eel River at North Manchester affecting Cass...Kosciusko...Miami...
  Wabash and Whitley Counties 
  Maumee River at Fort Wayne affecting Allen and Paulding Counties 
  Saint Marys River near Decatur affecting Adams...Allen and Van Wert 
  Counties 
  Saint Marys River at Muldoon Bridge affecting Allen County 
 
...The Flood Warning continues for the following rivers... 

  North Branch Elkhart River at Cosperville affecting Noble County 
 
.Heavy rainfall from the previous night has led to rises along
area rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC001-003-OHC161-270140-
/O.EXT.KIWX.FL.W.0077.000000T0000Z-170527T2338Z/
/DCRI3.2.ER.170525T0807Z.170526T0600Z.170526T2338Z.NO/
940 PM EDT Thu May 25 2017

 The Flood Warning has been extended for
  The Saint Marys River near Decatur
* until Saturday evening.
* At 9 PM Thursday the stage was 20.9 feet and rising.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will rise to a crest near 21.0 feet around  2 
  AM Friday May 26 and fall below flood stage around  7 PM Friday May
  26.
* At 21.5 feet...High water affects US 224...Piqua Rd...Ohio State 
  Route 49 near the state line along with east side Decatur streets. 
  Residential flooding begins on East Jackson and Ogg Streets. 
  Bellmont High School grounds begin flooding.
* This crest compares to a previous crest of 21.2 feet which occurred 
  on Jun 28 2015.

&&

LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494


$$

INC003-270139-
/O.EXT.KIWX.FL.W.0078.170526T1000Z-170527T1240Z/
/SASI3.1.ER.170526T1000Z.170526T1200Z.170526T1240Z.NO/
940 PM EDT Thu May 25 2017

 The Flood Warning has been extended for
  The Saint Marys River at Muldoon Bridge
* from Friday morning to Saturday morning.
* At 8 PM Thursday the stage was 12.7 feet and rising.
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river will rise above flood stage Friday morning  
  and crest near 14.1 feet around  8 AM Friday May 26 and fall below 
  flood stage around  8 AM Friday May 26.
* At 14.0 feet...Flooding occurs in parks and low farmland throughout
  southern Allen County. The City of Fort Wayne starts 24 hour flood 
  fighting procedures.
* This crest compares to a previous crest of 14.2 feet which occurred 
  on Dec 29 2015.

&&

LAT...LON 4104 8518 4109 8516 4109 8512 4104 8514
      4094 8504 4093 8506             

$$

INC179-270139-
/O.EXT.KIWX.FL.W.0074.000000T0000Z-170527T0600Z/
/BLFI3.1.ER.170525T0640Z.170525T1230Z.170526T0600Z.NO/
940 PM EDT Thu May 25 2017

 The Flood Warning has been extended for
  The Wabash River near Bluffton
* until late Friday night.
* At 9 PM Thursday the stage was 10.6 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will fall below the 10.0 foot flood stage 
  around  2 AM Friday May 26.
* At 11.0 feet...River Road at Bluffton begins to flood.
* This crest compares to a previous crest of 10.9 feet which occurred 
  on Apr 19 2013.

&&

LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
      4069 8511                       

$$

INC017-085-103-169-183-270139-
/O.EXT.KIWX.FL.W.0075.000000T0000Z-170527T1030Z/
/NMCI3.1.ER.170525T1326Z.170525T2015Z.170526T1030Z.NO/
940 PM EDT Thu May 25 2017

 The Flood Warning has been extended for
  The Eel River at North Manchester
* until Saturday morning.
* At 8 PM Thursday the stage was 9.9 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will fall below the 9.0 foot flood stage 
  around  6 AM Friday May 26.
* At 10.0 feet...Flood waters near lumber company and trailer court 
  on South Mill Street.
* This crest compares to a previous crest of 10.4 feet which occurred 
  on Dec 29 2015.

&&

LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
      4087 8599 4072 8631             

$$

INC003-OHC125-270139-
/O.EXT.KIWX.FL.W.0076.000000T0000Z-170528T0045Z/
/FTWI3.1.ER.170525T0910Z.170525T2100Z.170527T0045Z.NO/
940 PM EDT Thu May 25 2017

 The Flood Warning has been extended for
  The Maumee River at Fort Wayne
* until Saturday evening.
* At 9 PM Thursday the stage was 18.6 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will rise to a crest near 18.9 feet around  8 
  AM Friday May 26 and fall below flood stage around  8 PM Friday May
  26.
* At 19.0 feet...The city of Fort Wayne launches 24-hour flood fight.
* This crest compares to a previous crest of 18.7 feet which occurred 
  on Apr 29 2011.

&&

LAT...LON 4107 8513 4110 8511 4110 8505 4113 8495
      4111 8492 4106 8503             

$$

INC113-270139-
/O.CON.KIWX.FL.W.0071.000000T0000Z-000000T0000Z/
/CPEI3.1.ER.170521T0845Z.170527T0000Z.000000T0000Z.UU/
940 PM EDT Thu May 25 2017

The Flood Warning continues for
  The North Branch Elkhart River at Cosperville
* until further notice.
* At 9 PM Thursday the stage was 6.5 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will rise to a crest near 6.7 feet around  8 
  PM Friday May 26 and begin falling.
* At 6.5 feet...Water begins to flood houses on Waldron Lake Drive.
* This crest compares to a previous crest of 7.1 feet which occurred 
  on Apr 25 2013.

&&

LAT...LON 4150 8570 4152 8568 4149 8559 4150 8544
      4149 8543 4144 8555             

$$
984 
WGUS83 KIWX 261308
FLSIWX


Flood Statement
National Weather Service Northern Indiana
908 AM EDT Fri May 26 2017

...The Flood Warning is cancelled for the following rivers...
 
  Wabash River near Bluffton affecting Wells County
 
This will be the last statement for this high water event.

INC179-261338-
/O.CAN.KIWX.FL.W.0074.000000T0000Z-170527T0600Z/
/BLFI3.1.ER.170525T0640Z.170525T1230Z.170526T0630Z.NO/
908 AM EDT Fri May 26 2017

The Flood Warning is cancelled for
  The Wabash River near Bluffton
* At 9 AM Friday the stage was 9.6 feet
* Flood stage is 10.0 feet.
* The river fell below flood stage very early Friday morning.
* Forecast...The river will fall to near 8.5 feet around  2 PM Friday
  May 26.

&&

LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
      4069 8511                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at May 25, 5:01 AM EDT, 1 hour 15 minutes earlier.

Area forecast discussion, May 25, 5:01 AM EDT, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
501 AM EDT Thu May 25 2017

.SYNOPSIS...
Issued at 455 AM EDT Thu May 25 2017

Rain will diminish today leaving lingering flood concerns from
Fort Wayne to Van Wert where the heaviest rain fell last night.
More showers and a few storms are expected this holiday weekend
with highs in the mid 70s to around 80 each day. Although there
will be a some showers and a few storms, most of the time the
weather will be dry.

&&

.SHORT TERM...(Today and Tonight)
Issued at 453 AM EDT Thu May 25 2017

The upper low was near Muncie early this morning. This system
will accelerate northeast in response to an upstream system
digging south across the western CONUS. Have replaced the flash
flood warning that included Allen Co Indiana last night with an
areal flood warning as more bands of rain travel over the areas
that received the heaviest rainfall last night. Radar returns,
surface rainfall report and mesonet observations indicated 6
inches of rain fell in portions of Van Wert County. Rainfall
should diminish rather rapidly this morning; so at this point,
have chosen not to include additional hydrological headlines. Dry
weather is expected tonight in the wake of the departing system.
Low temperatures well down into the 50s are expected tonight.

&&

.LONG TERM...(Friday through Wednesday)
Issued at 453 AM EDT Thu May 25 2017

The upstream upper level trof will gradually amplify as this system
moves southeast out of Canada. In the interim, conditions will be
mild with highs in the mid 70s to around 80 this weekend.  The best
chances for rain appear to be Saturday night. Have maintained
chances for rain most periods this holiday period from Saturday
through Memorial day, although most of the time it will not be
raining. Cooler weather is ahead by the middle of next week as the
upper level trof continues to develop and moves into the forecast
area.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday Night)
Issued at 107 AM EDT Thu May 25 2017

Upr low cutoff ovr sw OH will open/weaken ewd through the mid atl
this aftn. Lingering mid lvl inverted troughing extending nwwd back
through srn MI will keep occasional shra going alg/within wrn bound
of mid lvl deformation zone invof KFWA. Hwvr dry entrainment ovr nw
IN and s/swwd wrapping trajectories shld keep most if not all shra
se of KSBN terminal. Otherwise ifr conditions will continue well
into this aftn before improving to mvfr as dry advection deepens on
stiff nwrly winds gusting to aoa 20kts by mid aftn.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Beach Hazards Statement through this evening for INZ003.

MI...Beach Hazards Statement through this evening for MIZ077.

OH...NONE.
LM...Small Craft Advisory until 11 PM EDT this evening for LMZ043-046.

&&

SYNOPSIS...Skipper
SHORT TERM...Skipper
LONG TERM...Skipper
AVIATION...T

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, May 25, 6:07 AM EDT, 9 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
607 AM EDT Thu May 25 2017

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-261015-
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-
Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-
Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien-
Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-
Henry-Paulding-Putnam-Van Wert-Allen OH-
607 AM EDT Thu May 25 2017 /507 AM CDT Thu May 25 2017/

This hazardous weather outlook is for portions of southwest
Michigan...northern Indiana and northwest Ohio.

.DAY ONE...Today and Tonight

Lingering flooding is expected today into tonight from Fort Wayne to
Van Wert where heavy rains recently fell.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

There is a chance for thunderstorms from time to time from Friday
afternoon through Saturday night. Severe storms are not expected at
this time, although locally heavy rainfall is possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

LMZ043-046-261015-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
607 AM EDT Thu May 25 2017

This hazardous weather outlook is for portions of The Nearshore
Waters of Southeastern Lake Michigan.

.DAY ONE...Today and Tonight

A small craft advisory in effect into this evening.

There is a chance for isolated thunderstorms this afternoon.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

There is a chance for thunderstorms from time to time from Friday
afternoon through Saturday night. Severe storms are not expected at
this time.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

In the hours before

Local storm report, May 25, 12:50 AM EDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1250 AM EDT THU MAY 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1243 AM     FLASH FLOOD      4 WNW COMO              40.41N 85.15W
05/25/2017                   JAY                IN   LAW ENFORCEMENT

            HIGH WATER ACROSS RD ALONG SR 1 AND 150 S.

&&

GH
Local storm report, May 25, 1:14 AM EDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
114 AM EDT THU MAY 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 AM     HEAVY RAIN       1 S FORT WAYNE          41.05N 85.14W
05/25/2017  E5.35 INCH       ALLEN              IN   MESONET

            THE DURATION OF THE HEAVY RAIN EVENT WAS 11
            HOURS.

1259 AM     HEAVY RAIN       2 SE NEW HAVEN          41.05N 85.01W
05/25/2017  M3.47 INCH       ALLEN              IN   MESONET

            THE DURATION OF THE HEAVY RAIN EVENT WAS 11
            HOURS.

0109 AM     HEAVY RAIN       4 NE NINE MILE          41.02N 85.18W
05/25/2017  M3.31 INCH       ALLEN              IN   PUBLIC

            THE DURATION OF THE HEAVY RAIN EVENT WAS 12
            HOURS.

1126 PM     HEAVY RAIN       3 SSW HUNTERTOWN        41.20N 85.19W
05/24/2017  M1.91 INCH       ALLEN              IN   MESONET

            MESONET STATION E7378, 2 SSW HUNTERTOWN. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

1135 PM     HEAVY RAIN       4 N NEW HAVEN           41.13N 85.03W
05/24/2017  M1.91 INCH       ALLEN              IN   MESONET

            MESONET STATION C4824, 4 N NEW HAVEN. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

1045 PM     HEAVY RAIN       1 N LINN GROVE          40.66N 85.03W
05/24/2017  M1.82 INCH       ADAMS              IN   MESONET

            MESONET STATION LYNI3, LINN GROVE. THE
            DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0107 AM     HEAVY RAIN       2 N WESTCHESTER         40.52N 84.89W
05/25/2017  M1.77 INCH       JAY                IN   MESONET

            THE DURATION OF THE HEAVY RAIN EVENT WAS 12
            HOURS.

&&

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 9:11 PM EDTRiver Flood WarningIWXAllen9 hr
May 24, 10:48 PM EDTAreal Flood WarningIWXAdams, Allen12 hr
May 25, 12:50 AM EDTAreal Flood AdvisoryIWXBlackford, Grant, Jay6 hr
May 25, 6:16 AM EDTRiver Flood WarningIWXAllen5 hr
May 25, 6:16 AM EDTRiver Flood WarningIWXCass, Kosciusko, Miami, Wabash, Whitley5 days
May 25, 6:16 AM EDTRiver Flood WarningIWXAllen5 days
May 25, 6:16 AM EDTRiver Flood WarningIWXAdams, Allen6 days
May 25, 6:16 AM EDTRiver Flood WarningIWXAllen4 days

Nearby

River Flood Warnings in Indiana, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.